I was wondering if someone can help me out. I had tried skipping my period on February and doubled up on the pill (I am on ortho-tricyclen lo) however it failed and I was heaving breakthrough bleeding within the tenth day of new pack. I followed the nurses advice in stopping that pack and having a period to stop the bleeding. I started a new pack but then had unprotected sex with my boyfriend. About the time I was finishing my pack I was experiencing pregnancy symptoms, light nausea, cravings, constantly peeing and was nervous I was pregnant. However, I got my period except it was heavier with mucusy substance, could it have possibly been a miscarriage?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.